# SDR R61A201802230236

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 11,946 hours, 8,122 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DIFFICULT TO ARM. ADJUSTED VENT FLAP AND ARMING HANDLE. OPS CHECKED GOOD IAW AMM 52-41-25.
